MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7´; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7´; INSTRUMENT, STEREOTAXIC
Model Number 9733857
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: synergy spine s7; i7 2.1 9733686, 510k k131425.A medtronic representative went to the site to test the equipment.It was reported that the issue could not be confirmed or replicated, no components were replaced.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.A video and image of the issue was received.The software investigation was unable to determine probable cause without further information since the behavior cannot be replicated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cervical spine procedure.It was reported that the image was centered in trajectory1, trajectory2, and axial; but in the sagittal view the image shifted to the top left point when the screw projection could not be seen on the c2.When the surgeon brings in the passive planar probe the image in the sagittal view stays shifted and the crosshairs move to the top left as well.When the health care professional (hcp) pushed the re-center button it resolved the issue momentarily.The hcp could move the image in the sagittal view to re-center it.The surgeon set the crosshair settings as stationary.The surgeon stated that when the procedure was planned the sagittal view was shifted as well.There was no delay to the procedure.No impact on patient outcome.

Brand Name
STEALTHSTATION® S7´
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8719987
Report Number1723170-2019-03687
Device Sequence Number19429731
Product Code HAW
UDI-Device Identifier00613994450951
UDI-Public00613994450951
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733857
Device Catalogue Number9733857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR